It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dissassociation ?
Aug 13, 2006
I would first like to thank everyone on here. I get on here and read other posts and I don't feel as alone. I have a question about the detachment symptom. I have to say this is the most horrible one! I have it all day long. It is especially bad in the evenings. I don't understand how this can happen even though I am not anxious nor panicky or anything like that. This symptom makes me anxious because I feel like I am going to pass out! I have had prescriptions for Paxil, Lexapro, Zoloft, Effexor and now Cymbalta. I tried Paxil and Lexapro and those didn't agree with me so now I am completely afraid to try the Cymbalta. Has anyone tried this? I take Xanax every day and now I find myself having to have alcohol every night. If anyone has some words of advice it would be appreciated. Thank you!





All times are GMT -7. The time now is 01:50 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!